# SDR AALA201808149012

- Difficulty date: August 13, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 65,846 hours, 24,896 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sensor
- Condition: Dirty
- Location: Nlg Doors
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING, GEAR EXTENSION ECAM MESSAGE  FOR NOSE LANDING GEAR DOORS NOT CLOSED.  MESSAGE STAYED ON DURING TAXI IN AND DISAPPEARED WHEN PARKING BRAKE SET. BITE CHECKED LGCIU 1 AND 2 IAW AMM 32-69-00-740-001-A.  CYCLED NOSE GEAR DOOR THREE TIMES AND CLEANED SENSORS 30GA AND 31GA. OK FOR SERVICE AT THIS TIME.  AIRCRAFT WAS GROUNDED.
